Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 98, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 7, 2007, 5:02 PM CDT for Crenshaw County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2007, 5:02 PM CDT (22:02 UTC)
- Expired
- Jul 7, 2007, 5:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Crenshaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 072202
SVRMOB
ALC041-072230-
/O.NEW.KMOB.SV.W.0098.070707T2202Z-070707T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
502 PM CDT SAT JUL 7 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF LUVERNE...
* UNTIL 530 PM CDT
* AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR PETREY...OR ABOUT 10 MILES
NORTH OF LUVERNE...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
LAT...LON 3206 8637 3170 8633 3172 8615 3197 8618
3198 8630 3206 8630
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:00 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 7, 4:00 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 400 PM CDT SAT JUL 7 2007 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...LOW PRESSURE MOVING EAST ACROSS CENTRAL PORTIONS OF MISSISSIPPI AND ALABAMA THIS AFTERNOON WITH A TRAILING TROF ACROSS SOUTHERN PARTS OF THE STATES. WITH THIS A BROKEN LINE OF SHRA/TSRA A FEW STRONG STORMS HAVE BEEN NOTED...BUT WITH THE CASE OF ONLY AN ISOLATED SVR EVENT OVER CHOCTAW COUNTY...NO SEVERE WEATHER/DAMAGE HAS BEEN REPORTED AT THIS TIME. THIS CONVECTION WILL CONTINUE INTO THE EARLY EVENING THEN BEGIN TO DIMINISH WITH DIURNAL TRENDS AS PAST COUPLE OF DAYS. FOR SUNDAY THROUGH MONDAY NIGHT...STILL LOOKING AT A DIURNAL TREND OF LOW END SCATTERED POPS...MAINLY IN THE AFTERNOON/EVENING HOURS...WITH SOME SUPPORT FROM A SERIES OF MID LEVEL DISTURBANCES EJECTING EASTWARD OUT OF A WEAKNESS/SHEAR AXIS OVER TEXAS AND A STALLED FRONTAL ZONE REMAINS DRAPED FROM THE CAROLINAS WESTWARD ACROSS ALABAMA... MISSISSIPPI...AND ON BACK INTO SOUTHERN TEXAS. TODAYS WET MICROBURST RISK IS MODERATE. /12 && .LONG TERM (TUESDAY THROUGH THROUGH NEXT SATURDAY)...DID NOT MAKE ANY CHANGES TO PREVIOUS EXTENDED PACKAGE AS CURRENT WEATHER...ONLY ISOLATED SVR OCCURRING/EXPECTED...KEEPING US BUSY THIS AFTERNOON AS LINE OF TSTMS MOVING WEST TO EAST ACROSS THE FCST AREA. FOR THE MOST PART PATTERN IN CURRENT MODEL DATA LOOKING SIMILAR TO PREVIOUS WITH WEAK SFC BOUNDARY LINGERING JUST NORTH OF THE FCST AREA AND A HIGH PRESSURE RIDGE CONTINUES OVER THE GULF OF MEXICO. /12 && .MARINE...A LIGHT TO MODERATE WEST TO SOUTHWESTERLY WIND FLOW WILL CONTINUE OVER THE COASTAL WATERS THROUGH SUNDAY AS AN AREA OF LOW PRESSURE MOVES EAST ACROSS THE SOUTHERN STATES AND WEAKENS. LIGHT WINDS WILL BECOME MORE SOUTHERLY DURING THE EARLY AND MIDDLE PART OF NEXT WEEK. LITTLE CHANGE IN SEAS EXPECTED THROUGH MOST OF THE PERIOD...WITH SCATTERED SHOWERS AND THUNDERSTORMS. /12 && .FIRE WEATHER...A WEAK AREA OF LOW PRESSURE WILL CONTINUE TO MOVE EAST ACROSS NORTHERN MISSISSIPPI AND ALABAMA THIS EVENING...WITH SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING ACROSS THE REGION THROUGH THE EVENING HOURS. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH MONDAY AS THE LOW LIFTS NORTHEAST AND WEAKENS...BUT A WEAK TROUGH OF LOW PRESSURE CONTINUES ACROSS THE AREA. RH VALUES REMAIN ABOVE CRITICAL LEVELS. /12 && .PRELIMINARY POINT TEMPS/POPS... .PRELIMINARY POINT TEMPS/POPS... MOBILE 74 92 75 93 / 30 20 20 30 PENSACOLA 75 91 75 90 / 30 30 20 30 DESTIN 78 86 78 87 / 40 30 20 30 EVERGREEN 71 88 71 91 / 50 40 20 30 WAYNESBORO 71 94 70 85 / 40 20 20 40 CAMDEN 71 89 71 93 / 50 40 20 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 12/SHEPHERD
Hazardous weather outlook, Jul 7, 12:27 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1227 PM CDT SAT JUL 7 2007 ALZ051>062-FLZ001-MSZ067-075-076-078-079-081730- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- WAYNE-PERRY-GREENE-STONE-GEORGE- 1227 PM CDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON A SQUALL LINE AHEAD OF A PASSING FRONT WILL PASS MAINLY THROUGH THE INLAND PARTS OF THE REGION THIS AFTERNOON. INCREASING INSTABILITY WILL BRING SHOWERS AND THUNDERSTORMS WHICH WILL BECOME NUMEROUS OVER THE INTERIOR TODAY AND SCATTERED CLOSE TO THE COAST. A FEW STRONG STORMS POSSIBLE WITH BRIEF GUSTY WINDS OF 40 TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAINS OF 2 TO 4 INCHES TOTAL. THE RISK OF SEVERE WEATHER IS SLIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS. SLIGHTLY MORE PROBABLE DURING THE DAY... DECREASING EACH NIGHT. BRIEF STRONG WIND GUSTS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS IN THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT. ALZ063-064-FLZ002>006-081730- LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 1227 PM CDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON A SQUALL LINE AHEAD OF A PASSING FRONT WILL PASS MAINLY THROUGH THE INLAND PARTS OF THE REGION THIS AFTERNOON. INCREASING INSTABILITY WILL BRING SHOWERS AND THUNDERSTORMS WHICH WILL BECOME SCATTERED ALONG THE COAST TODAY ISOLATED STORMS BRINGING BRIEF GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAINS OF 1 TO 3 INCHES TOTAL. THE RISK OF SEVERE WEATHER IS SLIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS. SLIGHTLY MORE PROBABLE DURING THE DAY... DECREASING EACH NIGHT. BRIEF STRONG WIND GUSTS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS IN THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT. GMZ630-650-655-670-675-081730- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1227 PM CDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHERN GULF. .DAY ONE...THIS AFTERNOON A SQUALL LINE AHEAD OF A PASSING FRONT WILL PASS WELL NORTH THROUGH THE INLAND PARTS OF THE REGION THIS AFTERNOON. INCREASING INSTABILITY WILL BRING SHOWERS AND THUNDERSTORMS WHICH WILL BECOME SCATTERED ALONG THE COAST TODAY ISOLATED STORMS BRINGING BRIEF GUSTY WINDS OF 30 TO 40 KNOTS... FREQUENT LIGHTNING AND LOCALIZED HEAVY RAINS BRINGING VISIBILITY TO LESS THAN A MILE. THE RISK OF GALE FORCE WIND GUSTS IS SLIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS. SLIGHTLY MORE PROBABLE DURING THE DAY... DECREASING EACH NIGHT. BRIEF STRONG WIND GUSTS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS IN THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 7, 1:01 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 101 PM CDT SAT JUL 7 2007 ALZ051>055-061-MSZ067-075-076-078-079-071900- UPPER MOBILE-WASHINGTON-MONROE-CLARKE-WILCOX-CHOCTAW-GEORGE-STONE-PERRY- GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA... WIGGINS...CAMDEN...CHATOM AND GROVE HILL... 101 PM CDT SAT JUL 7 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON... MONROE...CLARKE...WILCOX...CHOCTAW...GEORGE...STONE...PERRY... GREENE...WAYNE AND MOBILE COUNTIES... AT 100 PM CDT NATIONAL WEATHER SERVICE RADAR SHOWED A LINE OF THUNDERSTORMS FROM OPINE TO 4 MILES SOUTHEAST OF WHITES CROSSING...AND MOVING EAST AT 35 TO 40 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... AVENT STATION...BASHI...CHATOM...LEAKESVILLE...SHAWNEE... THOMASVILLE...SUNNY SOUTH AND VINEGAR BEND THROUGH 200 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 7, 1:55 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 155 PM CDT SAT JUL 7 2007 ALZ060-071930- COVINGTON- 155 PM CDT SAT JUL 7 2007 ...A STRONG THUNDERSTORM OVER EASTERN COVINGTON COUNTY... AT 147 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES NORTH OF OPP OR 3 MILES EAST OF EODA. THE STORM IS MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...EXTREME EAST CENTRAL COVINGTON COUNTY TO THE NORTHEAST OF OPP THROUGH 230 PM CDT. THE PRIMARY THREATS FROM THIS STORM WILL BE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 40 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jul 7, 2:14 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CDT SAT JUL 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM TSTM WND DMG ARARAT 31.97N 88.15W
07/07/2007 CHOCTAW AL EMERGENCY MNGR
TREES DOWN IN ARARAT...POSSIBLE TORNADO. TREES ALSO DOWN
IN MELVIN AND NEEDHAM.
&&
KIRKCSpecial weather statement, Jul 7, 2:35 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 235 PM CDT SAT JUL 7 2007 ALZ061-063-MSZ079-072015- LOWER MOBILE-UPPER MOBILE-GEORGE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 235 PM CDT SAT JUL 7 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE AND MOBILE COUNTIES... AT 228 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 3 MILES NORTHEAST OF LOTT AND COLEMAN DAIRY ROAD TO 6 MILES WEST OF TANNER WILLIAMS...AND MOVING SOUTHEAST AT 20 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... KUSHLA...SEMMES...I65 AND AL 158...SNOW AND TANNER WILLIAMS... CHICKASAW...WHISTLER...UNIVERSITY OF SOUTH ALABAMA AND PRICHARD THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 7, 3:23 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 323 PM CDT SAT JUL 7 2007 ALZ059-072100- ESCAMBIA- INCLUDING THE CITIES OF...BREWTON... 323 PM CDT SAT JUL 7 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA COUNTY... AT 321 PM CDT NATIONAL WEATHER SERVICE RADAR INDICATED A THUNDERSTORM OVER ROBINSONVILLE...AND MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... OSAKA...FOSHEE...POLLARD...KEEGO...EAST BREWTON AND BREWTON THROUGH 400 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jul 7, 3:50 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 350 PM CDT SAT JUL 7 2007 ALZ061-062-064-FLZ001-072115- UPPER BALDWIN-LOWER BALDWIN-UPPER MOBILE-INLAND ESCAMBIA- 350 PM CDT SAT JUL 7 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER BALDWIN...MOBILE AND ESCAMBIA COUNTIES... AT 346 PM CDT NATIONAL WEATHER SERVICE RADAR INDICATED A THUNDERSTORM 3 MILES NORTH OF I10 NEAR BATTLESHIP PARK...MOVING EAST AT 40 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SPANISH FORT...MALBIS...STAPLETON...STEELWOOD AND GATESWOOD THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:47 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 43 min |
| Jul 7, 4:22 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 38 min |
| Jul 7, 4:48 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 42 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.